자료실

연구진

교수정보의 상세 화면
Zengjing Chen
이름
Zengjing Chen
학력
박사
전공
정보
연구실 :

연구실번호 :

이메일 :
zjchen@ajou.ac.kr

연구관심분야 :
논문 및 연구활동
연구활동(주요논문)
  • [논문] Zengjing Chen, XIONG Jie , Large deviation principle for diffusion processes under a sublinear expectation , SCIENCE CHINA-MATHEMATICS , Vol.55 , No.11 , pp.2205 -2216 (Nov, 2012)
  • [논문] Zengjing Chen, XIONG Jie, Large deviation principle for diffusion processes under a sublinear expectation , SCIENCE IN CHINA SERIES A-MATHEMATICS , pp.1 -12 (Aug, 2012)
  • [논문] Zengjing Chen, Baoming Li, Panyu Wu, A strong law of large numbers for non-additive probabilities , INTERNATIONAL JOURNAL OF APPROXIMATE REASONING , pp.1 -22 (Jun, 2012)
  • [논문] Zengjing Chen, Feng Hu, Li Song, Representation Theorems for Generators of BSDEs in Lp Spaces , ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES , Vol.28 , No.2 , pp.255 -264 (May, 2012)
  • [논문] Zengjing Chen, Agnes Sulem, An integral representation theorem of g-expectations , Risk and Decision Analysis , Vol.2 , No.4 , pp.245 -255 (Dec, 2011)
국제학술논문지
  • [논문] Zengjing Chen, XIONG Jie , Large deviation principle for diffusion processes under a sublinear expectation , SCIENCE CHINA-MATHEMATICS , Vol.55 , No.11 , pp.2205 -2216 (Nov, 2012)
  • [논문] Zengjing Chen, XIONG Jie, Large deviation principle for diffusion processes under a sublinear expectation , SCIENCE IN CHINA SERIES A-MATHEMATICS , pp.1 -12 (Aug, 2012)
  • [논문] Zengjing Chen, Baoming Li, Panyu Wu, A strong law of large numbers for non-additive probabilities , INTERNATIONAL JOURNAL OF APPROXIMATE REASONING , pp.1 -22 (Jun, 2012)
  • [논문] Zengjing Chen, Feng Hu, Li Song, Representation Theorems for Generators of BSDEs in Lp Spaces , ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES , Vol.28 , No.2 , pp.255 -264 (May, 2012)
  • [논문] Zengjing Chen, Agnes Sulem, An integral representation theorem of g-expectations , Risk and Decision Analysis , Vol.2 , No.4 , pp.245 -255 (Dec, 2011)
  • [논문] Zengjing Chen, Panyu Wu, Strong laws of large numbers for Bernoulli experiments under ambiguity , Advances in Intelligent and Soft Computing , Vol.100 , pp.19 -30 (Sep, 2011)
  • [논문] Dong mei Guo, Zengjing Chen, A Property of g-probabilities , ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES , Vol.26 , No.4 , pp.567 -574 (Oct, 2010)
저서 및 번역
  • [저서] 성재영, Alain Bensoussan, Zengjing Chen, Jean-Paul Decamps, 안청희, Stephane Villeneuve, Kuno J.M. Huisman, Peter M. Kort, Joseph E.J. Plasmans, Jacco J.J. Thijssen, Julien Hugonnier, Erwan Morellec, Benoit Chevalier-Roignant, Weidong Tian, Guoqing Zhao, Shaolin Ji, Qingmeng Wei, John Liu, Michael Taksar, Jiguang Yuan, Hideo Nagai, Jun Sekine, Shige Peng, Real Options, Ambiguity, Risk and Insurance (Mar, 2013)
  • [저서] 구형건, 배형옥, 심규철, Alain Bensoussan, 현종석, Zengjing Chen, Abel Cadenillas, 이기섭, Hoe, 성재영, Shanjian Tang, New Trends in Financial Engineering, Works under the Auspices of the World Class University Program of Ajou University (Aug, 2011)
특허 및 기타
수업계획서
갤러리
목록 이미지 등록

빠른 이동 메뉴

quick
  • portal
  • 중앙도서관
  • E클래스
  • 학사정보
  • 장학정보
  • 증명서발급
  • 취업정보
  • 헬프데스크
  • 대학원 입학안내
  • 사업안내
  • 세미나
글자화면확대화면축소top
아주대학교
  • 우) 443-749  경기도 수원시 영통구 월드컵로 206  WCU금융공학사업단  TEL.031-219-3662
  • Copyright ⓒ 2013 Ajou University. All Rights Reserved.
  • 담당자에게 메일 보내기[새창열림]